MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10MLC100%SIL UM SNP

MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10MLC100%SIL UM SNP
Catalog Number URO175816C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the "bcg medication" was inserted into the bladder through the foley "side port" and after "35 minutes" the foley "came apart where the silicone meets the plastic tubing".The customer reported the medication leaked all over the patient's linens and bed causing the patient to be discharged home to "shower and wash clothing in hot water".The customer reported the medication was intended to remain in the bladder for "2 hours" and due to the reported issue, the patient did not receive the medication for the intended time.The customer reported the patient is fine.The customer did not report any serious injury, medical intervention, or follow-up care related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the "bcg medication" was inserted into the bladder through the foley "side port" and after "35 minutes" the foley "came apart where the silicone meets the plastic tubing".

Common Device Name
1LYRTR 16FR10MLC100%SIL UM SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21509737
Report Number1417592-2025-00117
Device Sequence Number4449376
Product Code OHR
UDI-Device Identifier10193489988727
UDI-Public10193489988727
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Catalogue NumberURO175816C
Device Lot Number24KBO453
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown